# SDR IPXA10558123

- Difficulty date: December 29, 2009
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 25,564 hours, 17,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGITUDINAL FLOORBEAM UPPER CHORD CORRODED BS1055 RBL26 WL208.  FLOORBEAM WAS REPLACED IAW SRM 51-40-02.
